# SDR ASAA2015092913278

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 753 hours, 249 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO USE SATCOM, ATTEMPTED ON BOTH SAT 1 AND SAT 2.  WE COULD HEAR CALL BUT THEY COULD NOT HEAR OUR TRANSMISSIONS.  2 ATTEMPTS WITH MED LINK AND 1 ATTEMPT WITH DISPATCH ON NR 1 & 2 STATCOM.  ACFT GROUNDED.  ACCOMPLISHED SYS OPS CHECK REF AMM 23-15-00.  SYSTEM OPS CHECKS NORMAL.
